MathSciNet Relay Station
MathSciNet bibliographic data
MR2213752 65R10 (44A15 94A12)
Xu, Yuesheng; Yan, Dunyan The Bedrosian identity for the Hilbert transform of product functions. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2719–2728 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement